# SDR UIEA2020082001826

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE LOG PERFORM CONTROL ITEM NUMBER 2707 LEFT AILERON I/B HAS DENT ON LOWER SIDE. CUT OUT THE DAMAGED MATERIAL AND CLEAN, MEASURE THE DAMAGED AREA (L=2", W=2, D=1.5" FROM INBD EDGE 21" FROM AFT EDGE AT INBD 460 OF LH AILERON SIDE. BOND 4 REPAIR PLIES WITH FIRM ADHESIVE, CURE AT 260 DEGREES F FOR 30 MINUTES AND MAINTAIN A MINIMUM VACUUM PRESSURE 22"/HG IAW  SRM 57-60-01-2R-1. REFER TO SRM 51-70-07-05-0 REV 88. CONDITION CHECK SAT.
